Asymptotic behavior of the solution of an integral stochastic equation in $R^n$

Yashima, Hisao Fujita, Gianesini, Anna . Acta Mathematica Vietnamica 2006. 31 (2) :115-129

Locate this article in:

Bibtex

@article{CIS-215947,
  Author = {Yashima, Hisao Fujita and Gianesini, Anna},
  Title = {Asymptotic behavior of the solution of an integral stochastic equation in $R^n$},
  Journal = {Acta Mathematica Vietnamica},
  Volume = {31},
  Number = {2},
  Year = {2006},
  Pages = {115--129},
  Keywords = {Stochastic integral equation, stochastic integral equations, asymptotic behaviour, inviariant measure}
}

Similar articles